# SDR AALA20100711LGA01

- Difficulty date: July 11, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 63,419 hours, 32,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 19683
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EGRESS LIGHT BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK AT AB5-1.  OPS CHECKED NORMAL.
